2.5-D discrete-dual-porosity model for simulating geoelectrical experiments in fractured rock

Details

Ressource 1Download: Caballero-Sanz et al., GJI, 2017.pdf (606.35 [Ko])
State: Public
Version: Author's accepted manuscript
License: Not specified
Serval ID
serval:BIB_4BA3251FEC77
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
2.5-D discrete-dual-porosity model for simulating geoelectrical experiments in fractured rock
Journal
Geophysical Journal International
Author(s)
Caballero Sanz Victor, Roubinet Delphine, Demirel Serdar, Irving James
ISSN
0956-540X
1365-246X
Publication state
Published
Issued date
05/2017
Volume
209
Number
2
Pages
1099-1110
Language
english
Web of science
Funding(s)
Swiss National Science Foundation / Projects / 200021_143758
Create date
03/05/2019 13:56
Last modification date
23/12/2020 7:24
Usage data